Weak^* -Invariantly complementerd subspaces of L^{sonsuz}(1/w) and ideals of L^1(w) with a bounded approximate isentity

Creative Commons License

Argün Z., Tonyalı C.

Turkish Journal Of Mathematics, vol.20, pp.413-423, 1996 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 20
  • Publication Date: 1996
  • Journal Name: Turkish Journal Of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.413-423
  • Gazi University Affiliated: Yes